# SDR FDEA201211154032

- Difficulty date: November 15, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N579FE
- Make and model: Doug MD-11F
- Aircraft serial: 48470
- Aircraft time: 65,254 hours, 13,965 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ACA0061501
- Condition: Misrepaired
- Location: Bs 535
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FRAME MISREPAIRED AT CABIN LT BS 535, 9G NET UPPER SUPPORT YOKE AT LONGERON 18 LT.  REPAIRED IAW SRM 53-20-07, FIG 202, REPAIR 1, REV 51.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100 REV 115.
